# SDR NWAA093925648

- Difficulty date: November 20, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 41,736 hours, 15,964 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Condition: Malfunctioned
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT A BURNING RUBBER-TYPE ODOR OCCURRED AT FL360.  CREW RAN COM 2.26 PROCEDURE.  SMOKE DISSIPATED BUT RETURNED JUST PRIOR TO TOUCHDOWN.  IRS FAULT LIGHT NOTED AFTER LANDING.  FLIGHT CONTINUED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE SWAPPED LEFT AND RIGHT IRUS AND DEFERRED RIGHT IRU PER MEL 34-21-1F.  MSP MAINTENANCE SWAPPED IRUS TO ORIGINAL POSITIONS AND REPLACED LEFT IRU.  OPS CHECKED GOOD.
